# SDR AALA201705259030

- Difficulty date: May 22, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 21,163 hours, 8,334 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A22011
- Part serial: TASV7318
- Condition: Faulty
- Location: Left Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION,  LT MAIN LANDING GEAR REMAINED RED AND LEFT GEAR LIGHT ON UPPER PANEL WAS OFF.  DURING GO AROUND, AND LEAVING GEAR DOWN, THE LEFT GREEN LIGHT CAME ON WHEN APPLYING SOME POSITIVE G-FORCE.   REMOVED AND REPLACED LEFT MAIN LANDING GEAR DOWLOCK ACTUATOR IAW AMM 32-32-51.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
